# SDR HYIA202405174003

- Difficulty date: January 31, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Tecnam P2012
- Aircraft serial: 018US
- Aircraft time: 2,160 hours, 2,243 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Switch
- Part number: 1670510313
- Condition: Melted
- Location: Heater
- Part time: 2,160 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED STALL HEATER FAILED DURING RUN-UP. MAINTENANCE INSPECTED AND FOUND THE LIFT TRANSDUCER HEATING ELEMENT SWITCH AND CONNECTOR MELTED. BOTH THE SWITCH AND THE SWITCH CONNECTOR WERE REPLACED WITH NO FURTHER DEFECTS. PART NUMBERS REPLACED WERE  30-16-0687001 AND 16-705-103-13.
